Article Text

other Versions

PDF
Images in paediatrics
Purple glove syndrome following intravenous phenytoin administration
  1. N J Prince,
  2. C Hill
  1. Children's Critical Care Centre, Kings College Hospital, Denmark Hill, London, UK
  1. Correspondence to Dr N J Prince, Children's Critical Care Centre, Kings College Hospital, Denmark Hill, London SE5 9RS, UK; nprince{at}nhs.net

Statistics from Altmetric.com

A 9-year-old girl was admitted to our paediatric intensive care unit with status epilepticus and Escherichia coli septic shock. Relevant medical history included tuberous sclerosis, recent resection of a giant cell astrocytoma, epilepsy, autistic spectrum disorder and developmental delay.

Intravenous phenytoin 18 mg/kg was administered …

View Full Text

Request permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.